# SDR MASA20210719277

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703135515
- Condition: Corroded
- Location: Bs 319 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AND CORRODED AT STGR 26L BETWEEN FS319|R+R FRAME BETWEEN FS319 AT IAW SRM 51-42-06
